# SDR 06FDEA1276

- Difficulty date: March 31, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug MD-10-10F
- Aircraft serial: 48264
- Aircraft time: 52,814 hours, 19,578 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Leaking
- Location: Cockpit Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

1 40 INTO FLIGHT AT FL370, WINDOW SEAL ON CAPT SIDE DEVELOPED LOUD SQUEAL. TOO LOUD TO CONTINUE FLIGHT.  NOISE DISSIPATED UPON DESCENT THRU 15,000'.  REMOVED AND REPLACED LEFT SLIDING CLEAR WINDOW PER MD-10-10 AMM 56-12-00-4.  PRESSURIZED A/C PER MD10-10 AMM 21-31-00-5, NO LEAKS NOTED, WINDOW OK FOR SERVCICE.
